# SDR DALA2016042403188

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 679
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 679, LONGERONSS 25 AND 26R AT KEEL BEAM  AREA.   FRAME REPAIRED IAW SRM 51-70-11, REP 1.
